American Journal of Computational Mathematics

Vol.3 No.4(2013), Paper ID 40966, 7 pages

DOI:10.4236/ajcm.2013.34045

 

Fast Finite Difference Solutions of the Three Dimensional Poisson’s Equation in Cylindrical Coordinates

 

Alemayehu Shiferaw, R. C. Mittal

 

Department of Mathematics, Indian Institute of Technology, Roorkee, India
Department of Mathematics, Indian Institute of Technology, Roorkee, India

 

Copyright © 2013 Alemayehu Shiferaw, R. C. Mittal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Shiferaw and R. Mittal, "Fast Finite Difference Solutions of the Three Dimensional Poisson’s Equation in Cylindrical Coordinates," American Journal of Computational Mathematics, Vol. 3 No. 4, 2013, pp. 356-361. doi: 10.4236/ajcm.2013.34045.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.